ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

An upwind finite difference scheme for meshless solvers

Sridar, D and Balakrishnan, N (2003) An upwind finite difference scheme for meshless solvers. In: Journal of Computational Physics, 189 (1). pp. 1-29.

[img] PDF
Restricted to Registered users only

Download (934kB) | Request a copy


In this paper, we present a new upwind finite difference scheme for meshless solvers. This new scheme, capable of working on any type of grid (structure, unstructured or even a random distribution of points) produces superior results. A means to construct schemes of specified order of accuracy is discussed. Numerical computations for different types of flow over a wide range of Mach numbers are presented. Also, these results were compared with those obtained using a cell vertex finite volume code on the same grids and with theoretical values wherever possible. The present framework has the flexibility to choose between various upwind flux formulas.

Item Type: Journal Article
Publication: Journal of Computational Physics
Publisher: Elsevier
Additional Information: Copyright of this article belongs to Elsevier.
Keywords: Meshless method;Finite difference;Upwind scheme;Least squares
Department/Centre: Division of Mechanical Sciences > Aerospace Engineering(Formerly Aeronautical Engineering)
Date Deposited: 02 Jun 2006
Last Modified: 19 Sep 2010 04:28
URI: http://eprints.iisc.ac.in/id/eprint/7312

Actions (login required)

View Item View Item